Kbenesh W. Blayneh


place: Ethiopia

B.Sc. (1982) and Masters (1985) degrees in Mathematics form Addis Ababa University, Ethiopia

Ph.D. (1996) Applied Mathematics from Univeristy of Arizona, Tucson, AZ.
thesis: Hierarchical Size-Structured Population Models; Advisor J. M. Cushing

Associate Professor of Mathematics, Florida A&M University

email: kbenesh.blayneh@famu.edu

Dr. Blayneh is interested in Mathematical Biology

  1. K. W. Blayneh and L.-I. W. Roeger, Asymptotic Dynamics of Age-Structured Host-Parasitoid Models, Applicable Analysis, 83 (2004), pp 787-798
  2. K W. Blayneh. Hierarchical Discrete Models of Competition for a Resource, Journal of Difference Equations and Applications, Vol. 10, No. 3, pp 231-247 (2004).
  3. K. W. Blayneh: Existence of a Unique Solution to a Host-Parasite Model; Far East Journal of Applied mathematics Vol. 4, No. 2 (2002), 125 -145.
  4. Blayneh, Kbenesh W. Hierarchical organization and biological control. Int. J. Differ. Equ. Appl. 4 (2002), no. 1, 11--24.
  5. Blayneh, Kbenesh W. A coupled pair of equations related to a hierarchical size-structured population model. Dynamic systems and applications, Vol. 3 (Atlanta, GA, 1999), 85--90, Dynamic, Atlanta, GA, 2001.
  6. Blayneh, Kbenesh Asymptotic dynamics of the density of hierarchical size-structured population. Nonlinear Stud. 7 (2000), no. 1, 36--42.
  7. Blayneh, Kbenesh W. Hierarchical size-structured population model. Dynam. Systems Appl. 9 (2000), no. 4, 527--539.
  8. K. W. Blayneh: Application of Discrete Hierarchical Model to Intra-specific Competition; Proceedings of Nonlinear Problems in Aviation and Aerospace, 1 (2000), 87-92.
  9. Blayneh, K. W. Cannibalism in a seasonal environment. Math. Comput. Modelling 30 (1999), no. 1-2, 41--51.


back to Black Women in the Mathematical Sciences

The website
are brought to you by

The Mathematics Department of
The State University of New York at Buffalo.

They are created and maintained by
Scott W. Williams
Professor of Mathematics

CONTACT Dr. Williams